MAUDE Adverse Event Report: OLYMPUS WINTER & IBE GMBH OLYMPUS AFU-100 (100...240 V~); ENDOSCOPIC FLUSHING PUMP

OLYMPUS WINTER & IBE GMBH OLYMPUS AFU-100 (100...240 V~); ENDOSCOPIC FLUSHING PUMP
Model Number WB950167
Medical Device Problem Code Image Display Error/Artifact (1304)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was returned, and an initial evaluation was conducted by olympus; however, investigation is ongoing.During the initial evaluation, the error message reported by the user was confirmed.The unit was failing to activate the pump motor when the footswitch was pressured due to a faulty sa controller board.Additionally, the unit operated with a noise due to a worn out gear box unit.The aforementioned components were replaced, successfully tested, and the device was returned to the customer on 15jan2021.If additional information becomes available following device evaluation, a supplemental report will be filed.
 
Event or Problem Description
As reported, during procedure preparation, the olympus afu-100 displayed error message e24.There was no patient harm or consequence as a result of this event.
 
Additional Manufacturer Narrative
This supplemental report is being submitted to provide the results of the manufacturer¿s investigation.A review of the device history record (dhr) was conducted during this investigation.The review of the dhr did not find any abnormalities or anomalies identified during production.The device met all specifications upon release.Based on the results of the investigation, the reported event was caused by deterioration of the device.Error 24 occurs when the pump head is mechanically blocked.An internal defect of the control board can also trigger this error.In this case, the controller board was the cause of the error message.Olympus will continue to monitor the field performance of this device.

Brand Name
OLYMPUS AFU-100 (100...240 V~)
Common Device Name
ENDOSCOPIC FLUSHING PUMP
Manufacturer (Section D)
OLYMPUS WINTER & IBE GMBH
kuehnstrasse 61
hamburg, hamburg 22045
GM  22045
MDR Report Key11204861
Report Number9610773-2021-00050
Device Sequence Number14181896
Product Code GEI
UDI-Device Identifier04042768501678
UDI-Public04042768501678
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K073207
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/10/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberWB950167
Device Catalogue NumberWB950167
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/29/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 12/29/2020
Supplement Date Received by Manufacturer05/10/2021
Initial Report FDA Received Date01/20/2021
Supplement Report FDA Received Date05/10/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1